On principally quasi-Baer modules

Ungor, Burcu and Agayev, Nazim and Halicioglu, Sait and Harmanci, Abdullah (2011) On principally quasi-Baer modules. Albanian J. Math., 5 (3). pp. 165-173.

[img]
Preview
Text
2011-15.pdf

Download (311kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 06 Dec 2017 23:26
Last Modified: 06 Dec 2017 23:26
URI: http://kerkoje.com/id/eprint/236

Actions (login required)

View Item View Item